Michigan, 2007

Hail and Damaging Wind in Michigan, September 4, 2007

September 4, 2007 · NWS MQT · 3 events in 3 counties and zones

Severe thunderstorms produced damaging wind and large hail over portions of western Upper Michigan on the morning of the 4th.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1,000
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MQT wrote it up.

Severe thunderstorms produced damaging wind and large hail over portions of western Upper Michigan on the morning of the 4th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before the first event at Sep 4, 6:53 AM EST, 17 minutes earlier.

Area forecast discussion, Sep 4, 6:53 AM EST, 17 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE MARQUETTE MI
753 AM EDT TUE SEP 4 2007

.SYNOPSIS...ISSUED 415 AM EDT
07Z WATER VAPOR LOOP AND RUC 500MB HEIGHT ANALYSIS SHOWED TROUGHING
JUST OFF THE PACIFIC NW COAST...UPPER LEVEL RIDGING FROM THE FOUR
CORNERS INTO SASKATCHEWAN AND TROUGHING OVER SE CANADA. THIS PLACES
UPPER MICHIGAN IN NW FLOW ALOFT...FAVORABLE FOR PRODUCTION OF HIGH
PRESSURE AT THE SURFACE AND QUIET WEATHER. THE HIGH IS PRESENT
(SITUATED FROM NORTHERN ONTARIO THROUGH LOWER MICHIGAN)...HOWEVER
THE WEATHER IS FAR FROM QUIET. LOCAL RADAR LOOP AND LIGHTNING PLOT
SHOWS SHOWERS AND THUNDERSTORMS FROM GRAND MARAIS MN ACROSS MUCH OF
UPPER MICHIGAN. THIS AREA OF PCPN IS BEING SUPPORTED BY A FEW
MECHANISMS: AGEOSTROPHIC FORCING UNDER THE RIGHT ENTRANCE REGION OF
A 120 KT UPPER LEVEL JET STREAK EXTENDING FROM NW ONTARIO TO NEAR
WAWA...STRONG 800-600MB FRONTOGENESIS...AND LOW LEVEL JET FORCING
WHICH IS ADVECTING IN 7-7.5 C/KM 700-500MB LAPSE RATES FROM CENTRAL
MN PER RUC ANALYSIS. SOME NOTES ABOUT THE PCPN SO FAR. WE HAD ONE
STORM CLOSER TO THE STEEPER LAPSE RATE AREA THAT MAY HAVE COMBINED
WITH THE FRONTOGENETICAL CIRCULATION TO PRODUCE SOME SEVERE WEATHER
IN GOGEBIC COUNTY. THAT STORM HAS SINCE DIED. THE SECOND NOTE IS
WHAT HAS BEEN PLANNED WITH HEAVY RAIN OVER THE KEWEENAW PENINSULA.
THE CMX AIRPORT HAS HAD ABOUT 2 INCHES OF RAIN SINCE 8 PM...WHICH
HAS BEEN ENOUGH TO PRODUCE SOME STREET FLOODING. SEE THE LATEST
ARBFLSMQT FOR MORE INFORMATION. ALL OF THE PCPN IS BEING FOCUSED
NORTH OF A SURFACE WARM FRONTAL BOUNDARY...WHICH EXTENDS FROM A
1006MB LOW IN NW SOUTH DAKOTA EASTWARD INTO NORTHERN WISCONSIN. VERY
WARM AIR EXISTS SOUTH OF THE FRONT WITH 850MB TEMPS AT 00Z OF 19C AT
MPX AND 25C AT BIS AND ABR. FARTHER TO THE SOUTH ON WATER VAPOR...A
SURGE OF MOISTURE ASSOCIATED WITH AN UPPER LEVEL LOW IN TEXAS HAS
BEEN MOVING NORTHWARD. HIGH CLOUDS CAN NOW BE SEEN IN SE KANSAS.
THIS FEATURE MAY HAVE SOME IMPLICATIONS IN THE FORECAST TOWARDS THU.

&&

.DISCUSSION...
MAIN FORECAST CONCERNS ARE PCPN TODAY INTO TONIGHT...THEN HOW WARM
IT GETS ON WED.

TODAY...UPPER RIDGE OVER SASKATCHEWAN WILL BUILD EASTWARD INTO
MONTANA IN RESPONSE TO THE EAST PACIFIC TROUGH MOVING INLAND. SINCE
THE RIDGE AXIS IS STILL OFF TO THE WEST...UPPER MICHIGAN WILL REMAIN
IN NW FLOW ALOFT. THUS...THE WARM FRONTAL BOUNDARY OVER NORTHERN WI
WILL LIKELY REMAIN STATIONARY. ISENTROPIC LIFT AND MID-LEVEL
FRONTOGENESIS IS PROGGED TO CONTINUE NORTH OF THE BOUNDARY BY THE
NAM/GFS...WHICH WOULD SUGGEST CONTINUED PRECIPITATION PRODUCTION.
HOWEVER...THE HEAVIEST PCPN IS EXPECTED THIS MORNING WHEN THE AREA
IS UNDER THE RIGHT ENTRANCE REGION OF THE SE MOVING 120 KT JET
STREAK. THIS AFTERNOON...MODELS PROG THE JET MOVING INTO SW
QUEBEC...THUS REDUCING THE UPPER LEVEL DIVERGENCE. IT APPEARS THAT
THE PRECIPITATION MAY TRANSITION TO LIGHT RAIN OR DRIZZLE...BUT FOR
SIMPLICITY IN THE FORECAST...WILL JUST MENTION LIGHT RAIN. ALL THE
CLOUDS...LIKELY WITH LOW CEILINGS...AND RAIN WILL KEEP TEMPERATURES
DOWN. MOST LOCATIONS IN THE U.P. SHOULD SEE HIGHS IN THE 60S...
EXCEPT FOR RIGHT ALONG THE WISCONSIN BORDER WHERE MORE SUN CAN
OCCUR...AND WITH 850MB TEMPS THERE AROUND 16C AT 18Z SUPPORTS HIGHS
GETTING CLOSE TO 80.

TONIGHT...MODELS PROG THE UPPER RIDGE AXIS SHIFTING EAST TO THE
WESTERN CWA BY 12Z WED...APPARENTLY MORE CAUSED BY THE WESTERN
TROUGH SPLITTING INTO TWO AND THE NORTHERN PORTION PUSHING THE
RIDGE. THE RESULT WILL BE TO BEGIN LIFTING BOTH THE SURFACE AND
850MB WARM FRONTS NORTH OF THE AREA...THOUGH IT APPEARS MORE
ADVECTION WILL OCCUR WITH THE WEST SIDE OF THE FRONT THAN THE EAST
SIDE. THUS...HAVING THE POPS END OVERNIGHT IN THE WEST HALF OF THE
U.P. STILL LOOKS GOOD. GUIDANCE HAS BEEN HINTING AT SOME BR OR
FOG...LIKELY DUE TO ADVECTION IN OF SOME HIGHER DEWPOINTS AT THE
SURFACE. HAVE DECIDED TO INSERT SOME PATCHY FOG. THESE HIGHER
DEWPOINTS...ALONG WITH CLOUDS NORTH OF THE WARM FRONT...WILL ALSO
HELP TO KEEP TEMPERATURES FROM FALLING MUCH ACROSS THE CWA. 55 TO 60
READINGS SUGGESTED BY GUIDANCE SEEM REASONABLE.

WED...ALL SIGNS ARE POINTING TO A VERY WARM DAY...ALONG WITH SOME
HUMIDITY FROM DEWPOINTS CLIMBING INTO THE LOW 60S...AS THE UPPER
RIDGE AXIS MOVES OVER ALL OF THE CWA AT 18Z...CAUSING THE SURFACE
WARM FRONT TO MOVE NORTH OF THE AREA. IN THE WARM SECTOR...WHERE
850MB TEMPS ARE PROGGED BETWEEN 18-20C...RH PLOTS ONLY SHOW THE
TYPICAL CONVECTIVE ROLLS OF CUMULUS DEVELOPING DURING THE AFTERNOON.
GIVEN THE 850MB READINGS AND 10-15 MPH SSW WINDS AND PLENTY OF
SUN...READINGS SHOULD CLIMB INTO THE MID TO UPPER 80S OVER THE WEST
HALF OF THE CWA. HAVE FOLLOWED OUR 30-DAY BIAS CORRECTED GUIDANCE
WHICH SUGGESTS A FEW SPOTS TOUCHING 90 (I.E. PELKIE...LA
BRANCHE...STEPHENSON). EVEN MARQUETTE COULD GET CLOSE TO 90. THE
EAST HALF OF THE CWA WILL HAVE TO CONTEND WITH FLOW OFF LAKE
MICHIGAN AND MORNING CLOUDS NORTH OF THE WARM FRONT...THUS COOLER
TEMPERATURES ARE EXPECTED THERE.

WED NIGHT...NORTHERN PORTION OF THE SPLIT WESTERN TROUGH IS PROGGED
TO HEAD UP TOWARDS HUDSON BAY. ASSOCIATED WITH THE TROUGH WILL BE A
COLD FRONT ADVANCING EASTWARD FROM THE PLAINS. HOWEVER...GIVEN THAT
THE FRONT IS BECOMING MORE AND MORE PARALLEL WITH THE UPPER FLOW
DURING THIS PERIOD...IT WILL LIKELY TAKE A WHILE TO GET HERE. BY 12Z
THU...THE GFS/NAM/UKMET ALL DEPICT THE FRONT NEAR AITKIN MINNESOTA.
A SOUTHWESTERLY LOW LEVEL JET AHEAD OF THE FRONT...COMBINED WITH THE
DEWPOINTS IN THE LOW TO MID 60S AND WARM TEMPS FROM WED SUGGESTS
TEMPS MAY NOT DROP THAT MUCH. IN FACT...OUR BIAS CORRECTED GUIDANCE
KEEPS SOME OF THE DOWNSLOPE SW FLOW AREAS (I.E. COPPER HARBOR AND
MARQUETTE) AT OR ABOVE 70. HAVE FOLLOWED SUIT WITH THIS IDEA FOR THE
FORECAST. NO PRECIPITATION IS EXPECTED DURING THE PERIOD AS ANY
FORCING MECHANISMS ARE LOCATED WELL NORTH OF THE AREA AND WITH THE
UPPER LOW OVER TEXAS PROGGED TO BE SITUATED IN NORTHERN MISSOURI.

THU THROUGH FRI...THIS PERIOD IS SOMEWHAT UNCERTAIN WITH REGARDS TO
WHEN PCPN IS GOING TO OCCUR. ON THU...MODELS TAKE THE UPPER LOW FROM
NORTHERN MISSOURI TOWARDS NORTHERN LAKE MICHIGAN. DEEP MOISTURE
SPREADING NORTHWARD AHEAD OF THIS UPPER LOW IN ADDITION TO DAYTIME
HEATING COULD CONCEIVABLY GENERATE THE TYPICAL SUMMER-TIME STORMS
SEEN DOWN IN THE GULF COAST REGION. THIS IS WHAT THE GFS DEPICTS.
THEREFORE FOR NOW HAVE DECIDED TO KEEP IN CHANCE POPS. HIGHER CHANCE
POPS ARE IN THE FORECAST FOR THU NIGHT INTO FRI WHEN MODELS SHOW THE
OTHER PORTION OF THE WESTERN TROUGH MOVING ACROSS. LATEST MODEL
GUIDANCE FROM THE ECMWF...GFS...UKMET ARE IN A BIT OF DISAGREEMENT
WHETHER IT WILL BE A LOW WITH A COLD FRONT CROSSING (ECMWF/NAM) OR
JUST A STRUNG OUT FRONTAL BOUNDARY (GFS/UKMET). EITHER WAY...IT
SEEMS LIKE THERE IS POTENTIAL FOR A DECENT RAIN. WILL HAVE TO WAIT A
FEW MORE RUNS TO IRON OUT THE DETAILS.

AFTER FRI...THE PATTERN BECOMES A BIT MORE FALL-LIKE...BUT TO WHAT
INTENSITY REMAINS TO BE SEEN WITH MODELS FAIRLY INCONSISTENT BETWEEN
EACH OTHER AND WITHIN THEMSELVES FROM RUN TO RUN. IN ANY EVENT...IT
APPEARS TROUGHING WILL DEVELOP OVER CENTRAL CANADA AND INTO THE
NORTHERN U.S....WHICH SHOULD HELP DROP 850MB TEMPS DOWN. SOME GFS
AND ECMWF RUNS HAVE SHOWN POTENTIAL TO GET THEM CLOSE TO 0C...SUCH
AS THE 12Z ECMWF FROM YESTERDAY. HOWEVER...THE 00Z ECMWF HAS BACKED
OFF A LOT. THEREFORE...GIVEN THE UNCERTAINTY...

&&

.AVIATION (FOR THE 12Z TAF ISSUANCE)...

SHRA/TSRA WILL DIMINISH THIS MORNING AS AREA OF MAX FRONTOGENESIS
SLIDES OFF TO THE EAST AND SUPPORT FROM THE LOW LEVEL JET WEAKENS.
ALTHOUGH HEAVIER RAIN SHOWERS WILL END...SHALLOW ESE FLOW OF
MOISTENED LLVLS TO THE N OF PERSISTENT WARM FNT LAYING ACRS THE UPR
MIDWEST SUGS LO CLDS WL PREDOMINATE. DAYTIME HEATING MAY BE
SUFFICIENT FOR BRIEF PERIOD OF VFR CONDITIONS LATE TODAY.
HOWEVER...WITH ABUNDANT LOW LVL MOISTURE AND LIGHT WINDS EXPECT FOG
TO REDEVELOP TONIGHT AND BECOME DENSE.

&&

.MARINE (FOR THE 4 AM LAKE SUPERIOR FORECAST ISSUANCE)...

HIGH PRES OVER NORTHEAST ONTARIO WILL BUILD INTO QUEBEC TONIGHT AS A
WARM FRONT LIFTS SLOWLY TOWARD SOUTHERN UPR MI. THIS WILL RESULT IN
15 TO 25 KT ENE WINDS OVER WESTERN LAKE SUPERIOR AND WINDS BACKING E
10 TO 20 KT OVER THE EAST HALF. OTHERWISE...STRONGER S WINDS
EXPECTED MID WEEK AHEAD OF TROUGH THAT SHIFTS EAST OUT OF DAKOTAS.
15 TO 25 KT S TO SW WINDS WITH SOME GUSTS TO 30 KT ARE POSSIBLE ON
THE FAVORED EASTERN LAKE LATE WED INTO EARLY THU. WINDS SHOULD
REMAIN BLO 30 KT THE REST OF THE FORECAST PERIOD.

&&

.MQT WATCHES/WARNINGS/ADVISORIES...NONE.

&&

DISCUSSION...AJ
AVIATION/MARIN...JLB
Hazardous weather outlook, Sep 4, 4:31 AM EST, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
531 AM EDT TUE SEP 4 2007

MIZ002-004-009>013-084-051200-
ONTONAGON-BARAGA-GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-
SOUTHERN HOUGHTON-
531 AM EDT TUE SEP 4 2007 /431 AM CDT TUE SEP 4 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY THROUGH THIS EVENING.
BRIEF HEAVY RAIN AND CLOUD TO GROUND LIGHTNING WILL BE THE MAIN
HAZARDS FROM THE STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MIZ001-003-051200-
KEWEENAW-NORTHERN HOUGHTON-
531 AM EDT TUE SEP 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UPPER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO PRODUCE LOCALLY HEAVY
RAINFALL THIS MORNING. THE HEAVY RAINFALL MAY RESULT IN STREET
FLOODING.

THERE REMAINS A CHANCE FOR THUNDERSTORMS FROM THIS AFTERNOON
THROUGH THIS EVENING...THOUGH ANY STORMS THAT OCCUR DURING THIS
TIME ARE NOT EXPECTED TO BE AS INTENSE AS THOSE THIS MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MIZ005>007-014-085-051200-
MARQUETTE-ALGER-LUCE-SOUTHERN SCHOOLCRAFT-NORTHERN SCHOOLCRAFT-
531 AM EDT TUE SEP 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UPPER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO PRODUCE LOCALLY HEAVY
RAINFALL THROUGH EARLY THIS AFTERNOON. THE HEAVY RAINFALL COULD
RESULT IN SOME STREET FLOODING.

THERE REMAINS A CHANCE FOR THUNDERSTORMS FROM MID AFTERNOON
THROUGH MIDNIGHT TONIGHT...THOUGH ANY STORMS THAT OCCUR DURING
THIS TIME ARE NOT EXPECTED TO BE AS INTENSE AS THOSE THIS MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY MORNING EAST
OF GRAND MARAIS AND SENEY.

THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LSZ221-241>248-263-264-051200-
KEWEENAW BAY AND HURON BAY FROM LOWER ENTRANCE LIGHT TO PORTAGE
LAKE TO HURON ISLANDS MI-SAXON HARBOR WI TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO MANITOU ISLAND MI-
MANITOU ISLAND TO LOWER ENTRANCE OF PORTAGE CANAL MI-
HURON ISLANDS TO MARQUETTE MI-MARQUETTE TO MUNISING MI-
MUNISING TO GRAND MARAIS MI-GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR, EAST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE, MN, TO A LINE NORTHWARD FROM MANITOU IS. MI, BEYOND 5 NM
AND SOUTH OF THE US/CANADIAN BORDER-
LAKE SUPERIOR, EAST OF A LINE FROM MANITOU IS. MI NORTHWARD
BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER, EXCLUDING
WHITEFISH BAY-
531 AM EDT TUE SEP 4 2007 /431 AM CDT TUE SEP 4 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL CONTINUE ON LAKE SUPERIOR THIS MORNING...THEN
BECOME LESS WIDESPREAD THIS AFTERNOON. HEAVY RAIN AND CLOUD TO
GROUND LIGHTNING ARE THE MAIN HAZARDS FROM THESE STORMS.

THERE IS ALSO A CHANCE OF THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER EASTERN LAKE
SUPERIOR WEDNESDAY MORNING.

THUNDERSTORMS ARE ALSO POSSIBLE THURSDAY THROUGH SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ221-248-262-051200-
BAY OF GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
LAKE MICHIGAN...FROM SEUL CHOIX POINT TO ROCK ISLAND
PASSAGE...SOUTHEASTWARD BEYOND 5 NM OFF SHORE TO THE MID-
LINE OF THE LAKE-
531 AM EDT TUE SEP 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY THROUGH MIDNIGHT TONIGHT.
BRIEF HEAVY RAIN AND CLOUD TO GROUND LIGHTNING ARE THE MAIN
HAZARDS FROM ANY STORMS THAT OCCUR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AJ

The radar

The Marquette radar (KMQT), 106 km away, was scanning. The volume nearest the first event began at 12:11 UTC.

Open the radar archive at this moment

Event by event

2 hail, 1 thunderstorm wind. Local standard time, as filed.

Hail, Houghton

When
September 4, 7:10 AM EST
Where
Houghton County, Calumet
Measured
0.75 in hail
Reported by
Public
Coordinates
47.250, -88.470

One-half to three-quarter inch diameter hail reported.

Hail, Ontonagon

When
September 4, 9:08 AM EST to 9:09 AM EST
Where
Ontonagon County, 2 mi NE of Ontonagon
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
46.891, -89.270

Thunderstorm Wind, Gogebic

When
September 4, 10:45 AM CST to 10:46 AM CST
Where
Gogebic County, Wakefield
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
46.470, -89.920

Top half of an eight to ten-foot tall tree knocked over with four |inch diameter branches on a few vehicles. Brief power outage occurred.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Michigan in 2007Every state in 2007This day in weather historyWarnings in Michigan, September 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 59007, 59009, 59003.